# SDR R61A201308140730

- Difficulty date: August 14, 2013
- Submitted: August 15, 2013
- Operation: Air carrier
- Aircraft: N171HQ
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000197
- Aircraft time: 13,103 hours, 8,484 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Part number: 9000023402PR
- Part serial: MAY091669
- Condition: Overheated
- Location: Mlg
- Part time: 5,612 hours, 3,353 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: O

## Discrepancy

CREW RECEIVED A LANDING GEAR NO DISPATCH MESSAGE ON ROLLOUT AFTER LANDING.  SHORTLY AFTER THE BRAKE OVERHEAT MESSAGE APPEARED AND THE LT OTBD BRAKE TEMP PEAKED AT 465 DEGREES WHILE THE LT INBD BRAKE TEMP WAS ABOUT 88.  CREW STOPPED ACFT TO ALLOW BRAKE TO COOL AND TOWER CALLED FIRE TRUCKS TO INVESTIGATE.  AFTER ALLOWING THE BRAKES TO COOL THE CREW TAXIED TO THE GATE WITHOUT INCIDENT.  MX FOUND THE BRAKE GRABBING AND R & R IAW AMM.  ACFT IS GOOD FOR SERVICE.
